# SDR AWXA200201006

- Difficulty date: October 7, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 54,872 hours, 35,064 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 69737595
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1 3/4 INCH CRACK WAS FOUND ON THE LOWER AFT END OF STIFFENER AT LT WING NR 3 FLAP FAIRING,  WS 184.40 TO WS 191.00. MAINTENANCE REMOVED THE DAMAGED STIFFENER AT WS 184.40 TO WS 191.00, FABRICATED A NEW REPLACEMENT STIFFENER, AND INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 16-17, 38, FIG. 8, SRM 51-40-04, PG. 2, FIG. 1, AND SRM 51-40-05, PG. 7, FIG. 4.
